# SDR IPXA11M67898

- Difficulty date: June 27, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 70,600 hours, 13,834 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, DETECTED 17EA CRACK INDICATIONS AT FASTENER HOLES COMMON TO LT FUEL PANEL ACCESS DOOR 536AB WHILE PERFORMING NDT INSPECTION IAW ALI 57.23.01.  REPAIRED LT WING LOWER SURFACE FUEL ACCESS DOOR (PANEL 536AB) AND CRACKS AT XORS696 IAW STASA EA-011-5730-01-A3228 REV IR AND EO MD11-5730-43465-A.
